# SDR 7IWB2019F00137

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727-200
- Aircraft serial: 20994
- Aircraft time: 73,101 hours, 51,074 cycles
- Engine: Pwa JT8D9A
- Engine time: 40,347 hours, 37,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, B, A

## Discrepancy

ON 3/2/2019, DEPARTED, APROX 3 MINUTES AFTER TO, THE CREW GOT A NR 1 ENGINE FIRE INDICATION IN THE COCKPIT. THE CREW REDUCED THE POWER SETTING TO IDLE AND THE FIRE INDICATION WENT AWAY. THEY RETURNED TO KMFE SAFELY. AFTER TROUBLESHOOTING BY IJW MECHANICS, IT WAS DETERMINED THAT NO FIRE HAD OCCURRED BUT THAT A BLEED AIR LEAK HAD BLOWN AIR ONTO THE FIRE LOOP AND CAUSED THE FIRE WARNING TO GO OFF.
